Biological Journal of the Linnean Society

Cover image for Biological Journal of the Linnean Society

July 2001

Volume 73, Issue 3

Pages 259–344

  1. Original Article

    1. Top of page
    2. Original Article
    3. Book Reviews
    1. Larvae of lycaenid butterflies that parasitize ant colonies provide exceptions to normal insect growth rules (pages 259–278)

      G. W. ELMES, J. A. THOMAS, M. L. MUNGUIRA and K. FIEDLER

      Article first published online: 14 JAN 2008 | DOI: 10.1111/j.1095-8312.2001.tb01362.x

    2. Phylogeny of Acomys spinosissimus (Rodentia, Muridae) from north Malawi and Tanzania: evidence from morphological and molecular analysis (pages 321–340)

      PIERRE-OLIVIER BAROME, VITALY VOLOBOUEV, MONIQUE MONNEROT, JOHN KAZGEBA MFUNE, WILBERT CHITAUKALI, JEAN-CLAUDE GAUTUN and CHRISTIANE DENYS

      Article first published online: 14 JAN 2008 | DOI: 10.1111/j.1095-8312.2001.tb01366.x

  2. Book Reviews

    1. Top of page
    2. Original Article
    3. Book Reviews
    1. You have free access to this content
      Book Reviews (pages 341–344)

      Article first published online: 14 JAN 2008 | DOI: 10.1111/j.1095-8312.2001.tb01367.x

SEARCH

SEARCH BY CITATION